Subfields of the function field of the Deligne–Lusztig curve of Ree type

Tom 115 / 2004

Emrah Çakçak, Ferruh Özbudak Acta Arithmetica 115 (2004), 133-180 MSC: 11R58, 11G20, 14G15. DOI: 10.4064/aa115-2-3

Autorzy

  • Emrah ÇakçakInstitute of Applied Mathematics
    Middle East Technical University
    İnönü Bulvarı
    06531, Ankara, Turkey
    e-mail
  • Ferruh ÖzbudakDepartment of Mathematics
    Middle East Technical University
    İnönü Bulvarı
    06531, Ankara, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek